# SDR UALA2009072702213

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 40,330 hours, 5,262 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 96
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CONTROL APUC DETECTED FAILURE OF REDUNDANT CONTROL FUNCTION OR LOSS OF ONE ARINC 629 CHANNEL.  STATUS  MSG01- ACTIVE TAXI IN HARD; ELECTRIC STARTER MOTOR HAS BRUSH WEAR.  DB- APU CONTROLLER (APUC) MSG02- ACTIVE TAXI IN HARD; ELECTRIC STARTER MOTOR HAS BRUSH WEAR.  MSG-4910760 ACTIVE TI HARD MSG-4910760 ACTIVE TI HARD.  STARTER DRIVE (GEARBOX SIDE ) CLUTCH AND ADAPTER DAMAGED.  STARTER DAMAGED ALSO.  REPLACED APU ELECT STARTER & CLUTCH ASSY.  REPLACED APUC, NO HELP.  REPLACED APU STARTER (SERIAL NUMBER 34) OPS CHECKS GOOD.
